# SDR TWAA0006428

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LOWER FUSELAGE SKIN, STA 770, STRINGER 12R.  INSTALLED EXTERNAL DOUBLER PER SRM 53-04, FIG 12B.
